# SDR CALA2018082001828

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,528 hours, 30,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shaft
- Condition: Worn
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING HANDLE SHAFT HAD PLAY.   REMOVED AND REPLACED ARMING RELEASE MECHANISM SHAFT, BELLCRANK, AND HARDWARE IAW AMM 52-11-22-400-001, CMM 52-11-15, FIGURE W,  AND 52-11-15-991-050.  ADJUSTMENT OF SLIDE RELEASE MECHANISM, PERCUSSION BELLCRANK, FINGER, AND PROXIMITY SWITCH WERE GOOD.
